# SDR SWAA2024053082770

- Difficulty date: May 5, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT HAS A STRINGER CLIP THAT IS CRACKED AT FRAME RIVETS; STA 500I STR 25R.<[01] REMOVED RH SIDE PLATE BAFFLE AND BULKHEAD LOWER CHORD TO FOM PER SRM 51-40-02.;[02] REMOVED DAMAGED STRINGER CLIP ; LOCATED AND DRILLED NEW CLIP PER SRM 51-40-02.;[03] VERIFIED LOCATED AND DRILLED NEW CLIP LINE 2;[04] INSTALLED NEW CLIP PER SRM 51-40-02.;[05] 02 - INSPECTED PER SRM 51-40-02;[06] REMOVED RH SIDE PLATE BAFFLE AND BULKHEAD LOWER CHORD TO FOM PER SRM 51-40-02. REMOVED DAMAGED STRINGER CLIP ; LOCATED AND DRILLED NEW CLIP PER SRM 51-40-02. RESTORED AREA PER SRM 51-40-02.;[07] C/W INSPECTION;[08] C/W INSPECTION;[09] C/W INSPECTION OF STEP #1
